Baby girl’s skin burns and tears off after she becomes addicted to eczema steroid cream

This story is infuriating. Why was an eight-month-old prescribed steroids? This doesn’t make any sense! When I started taking topical steroids for my skin, it wasn’t until I was five years old and I had pretty severe eczema. This is truly disgusting for a doctor to prescribe a baby so young topical steroids.

Indica is a precious baby that was diagnosed with eczema as a newborn. At eight-months-old, she was prescribed four different steroid creams.

Her mother Natasha Das Gupta decided to stop treatment once she realized Indica was addicted to the steroid creams. Indica is now suffering from topical steroid withdrawal.

Natasha mentions she’s rarely sleeping at night due to her babies piercing screams

It was red, wet and raw. Her skin was peeling off, it was terrifying.

At first, the topical steroids appeared to be helping Indica, but then it became worse. Natasha states that she used less than the recommended amount because she knew it was bad (parents, please go with your gut instincts).

It was like her skin was melting off and there was nothing I could do about it. It was horrible.

India’s skin would do better with the help of steroids, only for it to become worse overnight.

Unfortunately, it may take a year for Indica’s skin to revert back to its original condition.

Source: https://www.thesun.co.uk/fabulous/6860131/baby-skin-burns-tears-off-addicted-eczema-steroid-cream/

Leave a Reply

Your email address will not be published.